On almost nilpotent-by-abelian Lie algebras.

Bowman, Kevin and Towers, David A. (1996) On almost nilpotent-by-abelian Lie algebras. Linear Algebra and its Applications, 247 (1). pp. 159-167. ISSN 0024-3795

Full text not available from this repository.


We examine Lie algebras all of whose proper subalgebras are nilpotent-by-abelian but which themselves are not nilpotent-by-abelian. We study the existence and structure of these algebras.

Item Type: Journal Article
Journal or Publication Title: Linear Algebra and its Applications
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19549
Deposited By: ep_ss_importer
Deposited On: 11 Nov 2008 11:45
Refereed?: Yes
Published?: Published
Last Modified: 30 Sep 2019 14:18
URI: https://eprints.lancs.ac.uk/id/eprint/19549

Actions (login required)

View Item View Item